# SDR DALA2015012800775

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 68,152 hours, 52,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT INOPERATIVE IN AFT ACCESSORY COMPARTMENT.  MAINTENANCE FOUND AND FIXED A BROKEN GROUND WIRE.  LIGHT CHECKED OK.
